# SDR 2007UALA04824

- Difficulty date: November 25, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,967 hours, 6,646 cycles
- Engine: Pwa PW4084
- Engine time: 40,985 hours, 6,187 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO START NR 2 ENGINE.  FOUND METEL ON NR 2 ENG MAIN GEARBOX CHIP DETECTOR. SUSPECT BEARING FAILURE. REPLACED NR 2 ENG.  AC OK FOR SERVICE.
